Went to see a psychiatrist. I started taking Wellbutrin 150 mg now then 300 mg and lamictal titrating. I thought it would be a cure all but I'm still slightly sluggish and sleepy. The psychiatrist said she def didn't like adderall that it was just a cleaner form of meth. Has anyone had any experience with Wellbutrin or lamictal?
Let me say I was just now diagnosed with bipolar due to adderall caused manic episode. So I've been off adderall for three weeks now. I was at first diagnosed with narcolepsy but had roller coaster ride effects so that's why I went to psychiatrist.
...& about the Lamictal (wasn't sure by your post if you're still on it or not)...it is used for seizures, but it's also used in psychiatry as a mood stabilizer.
If you are new on Lamictal, make sure you call your doctor IMMEDIATELY if you develop a skin rash...can be a serious (but rare) side effect.
Also- antidepressants alone can sometimes cause a person with bipolar to "flip"...as in, they go to doctor during depressive episode, get treated with an antidepressant which flips them from depression to mania. This is why they add mood stabilizers (such as Lamictal) to your regimen.
The most important thing with treating any mental illness is medication compliance. People start feeling good and quit taking meds cause they think they don't need them anymore.
And don't get discouraged if you have to change meds a few times...its trial and error and sometimes it takes a while to find the combination that works well for you!